Facebook Instagram Twitter RSS Feed Back to top on side

Fundamental groups of prime $3$-manifolds of genus at most two

In: Tatra Mountains Mathematical Publications, vol. 36, no. 2
Ján Karabáš - Peter Maličký - Roman Nedela
Detaily:
Rok, strany: 2007, 1 - 11
Kľúčové slová:
$3$-manifold, fundamental group, first homology group, crystalisation
O článku:
Present paper deals with fundamental groups of 3-manifolds represented by a certain family $S$ of bipartite 4-edge-coloured graphs. List of fundamental groups of prime 3-manifolds with genus two represented by graphs in $S$ with at most 42 vertices is produced.
Ako citovať:
ISO 690:
Karabáš, J., Maličký, P., Nedela, R. 2007. Fundamental groups of prime $3$-manifolds of genus at most two. In Tatra Mountains Mathematical Publications, vol. 36, no.2, pp. 1-11. 1210-3195.

APA:
Karabáš, J., Maličký, P., Nedela, R. (2007). Fundamental groups of prime $3$-manifolds of genus at most two. Tatra Mountains Mathematical Publications, 36(2), 1-11. 1210-3195.